Turkish Journal of Mathematics
In this paper, we introduce and investigate a new subclass of strongly Ozaki bi-close-to-convex functions in the open unit disk. We have also found estimates for the first two Taylor-Maclaurin coefficients for functions belonging to this class. The results presented in this paper have been shown to generalize and improve the work of Brannan and Taha.
Bi-close-to-convex functions, coefficient estimates, bi-univalent
TEZELCİ, MÜNEVVER and EKER, SEVTAP SÜMER
"On strongly Ozaki bi-close-to-convex functions,"
Turkish Journal of Mathematics: Vol. 43:
2, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss2/20